Varieties of a closed category

B. J. Day*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)


    In this article closed variety structures generated by a monoidal class of identities are examined. This leads to closed enrichments of various results of Y. Diers [Ann. Soc. Sci. Bruxelles Sér. I 90 (1976), 159–172] on varieties of a category.

    Original languageEnglish
    Pages (from-to)131-145
    Number of pages15
    JournalBulletin of the Australian Mathematical Society
    Issue number1
    Publication statusPublished - 1977


    Dive into the research topics of 'Varieties of a closed category'. Together they form a unique fingerprint.

    Cite this